# SDR DALA2017050303560

- Difficulty date: May 1, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 93,224 hours, 13,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH MARKER AT SEAT 37HJ IS INOPERATIVE. MAINTENANCE FOUND A SOCKET LOOSE AND LAMPS AND LENS MISSING AND REPLACED.  SYSTEM OPERATION IS NORMAL.
